Approximation of periodic functions by Vallee Poussin sums

Rateb Al-Btoush, Kamel Al-Khaled

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

Vallee-Poussin sums are introduced and their approximation properties for classes of continuous 2π-periodic functions are studied.

Original languageEnglish
Pages (from-to)269-282
Number of pages14
JournalHokkaido Mathematical Journal
Volume30
Issue number2
DOIs
Publication statusPublished - 2001
Externally publishedYes

Keywords

  • 2π-periodic functions
  • Double Fourier series
  • Vallee-Poussin sums

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Approximation of periodic functions by Vallee Poussin sums'. Together they form a unique fingerprint.

Cite this